# SDR SIMA2025019217002

- Difficulty date: December 17, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 14,881 hours, 9,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 2 SPOTS ON LH SEAT TRACK AT FR17 AND Y - 10.75? MARKED IN RED (LEVEL 2 CORROSION)  REMOVED CORROSION FROM 2 EA. AREAS ON FLANGE AT FR17, Y -10.75 L/H SEAT TRACK PER: SRM 51-12-00 AREA FOUND TO BE OUT OF LIMITS LOCATED, DRILLED AND COUNTERSUNK ON LH FWD SEAT TRACK AT FR12-FR20 Y - 10.75 PER EMB-175 SRM 51-40-02 AND EMB-175 SRM 51-40-04. PROTECTIVE TREATED TO FASTENERS HOLES PER EMB-175 SRM 51-23-0 INSTALLED LH FWD SEAT TRACK AT FR12-FR20 Y-10.75 PER SRM 51-40-08. RESTORED FINISH TO LH FWD SEAT TRACK AT FR12-FR20 Y-10.75 PER SRM 51-23-06 APPLIED CIC TO LH FWD SEAT TRACK AT FR12-FR20 Y - 10.- 75 PER CPM 51-25-00
